# SDR UALA2010112304331

- Difficulty date: November 22, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 51,418 hours, 14,325 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Circuit Card
- Part number: 285N000612
- Part serial: D01628
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO BLEED OFF LIGHT ON LT ENG AFTER SHUTDOWN.  REPLACED L ENGINE BLEED CARD, OPS OKAY.
